Codimension one minimal cycles with coefficients in Z or Z_p, and variational functionals on fibered spaces. / S. Baldo; G. Orlandi. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - 9:4(1999), pp. 547-568.

Codimension one minimal cycles with coefficients in Z or Z_p, and variational functionals on fibered spaces.

BALDO, Sisto;ORLANDI, Giandomenico
1999

Geometric measure theory; homological Plateau problem; phase transitions; G-convergence
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11562/16321
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact